# SDR SWAA097773

- Difficulty date: December 10, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 6,451 hours, 3,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD EEPLS INOP.  RELAMPED PER MM.
